On two-parametric family of quartic Thue equations
Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 1, pp. 161-167.

We show that for all integers m and n there are no non-trivial solutions of Thue equation

x 4 -2mnx 3 y+2m 2 -n 2 +1x 2 y 2 +2mnxy 3 +y 4 =1,

satisfying the additional condition gcd(xy,mn)=1.

Nous montrons que pour tous les entiers m et n, il n’y a pas de solution non triviale de l’équation de Thue

x 4 -2mnx 3 y+2m 2 -n 2 +1x 2 y 2 +2mnxy 3 +y 4 =1,

satisfaisant la condition supplémentaire pgcd(xy,mn)=1.

DOI: 10.5802/jtnb.483
Jadrijević, Borka 1

1 FESB, University of Split R. Boškovića bb 21000 Split, Croatia
@article{JTNB_2005__17_1_161_0,
     author = {Jadrijevi\'c, Borka},
     title = {On two-parametric family of quartic {Thue} equations},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {161--167},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {1},
     year = {2005},
     doi = {10.5802/jtnb.483},
     zbl = {1162.11327},
     mrnumber = {2152217},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jtnb.483/}
}
TY  - JOUR
AU  - Jadrijević, Borka
TI  - On two-parametric family of quartic Thue equations
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2005
SP  - 161
EP  - 167
VL  - 17
IS  - 1
PB  - Université Bordeaux 1
UR  - http://www.numdam.org/articles/10.5802/jtnb.483/
DO  - 10.5802/jtnb.483
LA  - en
ID  - JTNB_2005__17_1_161_0
ER  - 
%0 Journal Article
%A Jadrijević, Borka
%T On two-parametric family of quartic Thue equations
%J Journal de théorie des nombres de Bordeaux
%D 2005
%P 161-167
%V 17
%N 1
%I Université Bordeaux 1
%U http://www.numdam.org/articles/10.5802/jtnb.483/
%R 10.5802/jtnb.483
%G en
%F JTNB_2005__17_1_161_0
Jadrijević, Borka. On two-parametric family of quartic Thue equations. Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 1, pp. 161-167. doi : 10.5802/jtnb.483. http://www.numdam.org/articles/10.5802/jtnb.483/

[1] A. Baker, Contributions to the theory of Diophantine equations I. On the representation of integers by binary forms. Philos. Trans. Roy. Soc. London Ser. A 263 (1968), 173–191. | MR | Zbl

[2] A. Baker, H. Davenport, The equations 3x 2 -2=y 2 and 8x 2 -7=z 2 . Quart. J. Math. Oxford Ser. (2) 20 (1969), 129–137. | MR | Zbl

[3] A. Baker, G. Wüstholz, Logarithmic forms and group varieties. J. Reine Angew. Math. 442 (1993), 19–62. | MR | Zbl

[4] M. A. Bennett, On the number of solutions of simultaneous Pell equations. J. Reine Angew. Math. 498 (1998), 173–199. | MR | Zbl

[5] Yu. Bilu, G. Hanrot, Solving Thue equations of high degree. J. Number Theory, 60 (1996), 373–392. | MR | Zbl

[6] J. H. Chen, P. M. Voutier, Complete solution of the Diophantine equation X 2 +1=dY 4 and a related family of Thue equations. J. Number Theory 62 (1996), 273–292. | Zbl

[7] A. Dujella, B. Jadrijević, A parametric family of quartic Thue equations. Acta Arith. 101 (2002), 159–170. | MR | Zbl

[8] A. Dujella, B. Jadrijević, A family of quartic Thue inequalities. To appear in Acta Arith. | Zbl

[9] A. Dujella, A. Pethő, A generalization of a theorem of Baker and Davenport. Quart. J. Math. Oxford Ser. (2) 49 (1998), 291–306. | MR | Zbl

[10] C. Heuberger, A. Pethő, R. F. Tichy, Complete solution of parametrized Thue equations. Acta Math. Inform. Univ. Ostraviensis 6 (1998), 93–113. | MR | Zbl

[11] B. Jadrijević, A two-parametric family of quartic Thue equations. PhD thesis, University of Zagreb, 2001. (in Croatian)

[12] B. Jadrijević, A system of Pellian equations and related two-parametric family of quartic Thue equations. Rocky Mountain J. Math. 35 no. 2 (2005), 547–571. | MR | Zbl

[13] G. Lettl, A. Pethő, Complete solution of a family of quartic Thue equations. Abh. Math. Sem. Univ. Hamburg 65 (1995), 365–383. | MR | Zbl

[14] W. Ljunggren, Über die Gleichung x 4 -Dy 2 =1. Arch. Math. Naturvid. 45 (1942), 1–12. | MR | Zbl

[15] M. Mignotte, A. Pethő, R. Roth, Complete solutions of quartic Thue and index form equations. Math. Comp. 65 (1996), 341–354. | MR | Zbl

[16] A. Pethő, Complete solutions to families of quartic Thue equations. Math. Comp. 57 (1991), 777–798. | MR | Zbl

[17] A. Pethő, R. Schulenberg, Effectives Lösen von Thue Gleichungen. Publ. Math. Debrecen 34 (1987), 189–196. | MR | Zbl

[18] A. Pethő, R. T. Tichy, On two-parametric quartic families of Diophantine problems. J. Symbolic Comput. 26 (1998), 151–171. | MR | Zbl

[19] E. Thomas, Complete solutions to a family of cubic Diophantine equations. J. Number Theory 34 (1990), 235–250. | MR | Zbl

[20] A. Thue, Über Annäherungswerte algebraischer Zahlen. J. Reine Angew. Math. 135 (1909), 284–305.

[21] A. Togbé, On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000), 839–849. | MR | Zbl

[22] N. Tzanakis, Explicit solution of a class of quartic Thue equations. Acta Arith. 64 (1993), 271–283. | MR | Zbl

[23] N. Tzanakis, B. M. M. de Weger, On the practical solution of the Thue equation. J. Number Theory 31 (1989), 99–132. | MR | Zbl

[24] I. Wakabayashi, On a family of quartic Thue inequalities. J. Number Theory 66 (1997), 70–84. | MR | Zbl

[25] I. Wakabayashi, On a family of quartic Thue inequalities, II. J. Number Theory 80 (2000), 60–88. | MR | Zbl

[26] P. G. Walsh, A note a theorem of Ljunggren and the Diophantine equations x 2 -kxy 2 +y 4 =1,4. Arch Math. 73, No.2, (1999), 119–125. | MR | Zbl

Cited by Sources: